Investigation of Geodetic Networks by Means of Partial Differential Operators

Kai Borre

Research output: Contribution to journalJournal articleCommunication

Original languageEnglish
JournalManuscripta geodaetica
Volume14
Pages (from-to)247-275
ISSN0340-8825
Publication statusPublished - 1989

Cite this

@article{49040670809311db8b97000ea68e967b,
title = "Investigation of Geodetic Networks by Means of Partial Differential Operators",
author = "Kai Borre",
year = "1989",
language = "English",
volume = "14",
pages = "247--275",
journal = "Manuscripta geodaetica",
issn = "0340-8825",

}

Investigation of Geodetic Networks by Means of Partial Differential Operators. / Borre, Kai.

In: Manuscripta geodaetica, Vol. 14, 1989, p. 247-275.

Research output: Contribution to journalJournal articleCommunication

TY - JOUR

T1 - Investigation of Geodetic Networks by Means of Partial Differential Operators

AU - Borre, Kai

PY - 1989

Y1 - 1989

M3 - Journal article

VL - 14

SP - 247

EP - 275

JO - Manuscripta geodaetica

JF - Manuscripta geodaetica

SN - 0340-8825

ER -